Actions
  • shareshare
  • link
  • cite
  • add
add
auto_awesome_motion View all 2 versions
Publication . Article . 2021

Entecavir Induced Severe Myopathy: An Uncommon Side Effect

Alpaslan Tanoglu; Oktay Sari;
Open Access
English
Published: 07 Apr 2021
Publisher: Zenodo
Abstract
Abstract Chronic Hepatitis B virus (HBV) infection is a chronic viral illness that affects millions of people around the world and can cause serious consequences such as hepatic failure and hepatocellular carcinoma. Entecavir, a guanosine nucleoside analog (NA), is a commonly used and generally safe therapeutic agent in HBV infection. In this paper, we aimed to present a case of chronic HBV that developed severe myopathy as an extremely rare side effect after the use of entecavir. Patients receiving entecavir therapy for chronic HBV should be closely monitored for the development of myopathy as well as other known and common side effects. Özet Kronik Hepatit B virusu (HBV) enfeksiyonu, dünya çapında milyonlarca insanı etkileyen ve karaciğer yetmezliği ve hepatoselüler karsinoma gibi ciddi sonuçlara neden olabilen kronik viral bir hastalıktır. Bir guanozin nükleozit analoğu (NA) olan entekavir, HBV enfeksiyonunda yaygın olarak kullanılan ve genellikle güvenli bir terapötik ajandır. Bu yazıda, entekavir kullanımından sonra son derece nadir bir yan etki olarak şiddetli miyopati gelişen bir kronik HBV olgusunu sunmayı amaçladık. Kronik HBV için entekavir tedavisi alan hastalar, miyopati gelişimi ve diğer bilinen ve yaygın yan etkiler açısından yakından izlenmelidir.
Subjects by Vocabulary

Microsoft Academic Graph classification: Internal medicine medicine.medical_specialty medicine Myopathy medicine.symptom Side effect Gastroenterology business.industry business Entecavir medicine.drug

Subjects

Hepatitis B, Antiviral therapy, Nucleoside analog., Hepatit B, Antiviral tedavi, Nükleozit analoğu.

Download fromView all 3 sources
lock_open
moresidebar